# SDR DXTA200601289

- Difficulty date: March 10, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 764 hours, 604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: No Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE WITH GEAR EXTENSION.  CONDITION REPEATS AFTER CYCLING.  BULBS CHECKED GOOD WITH ROTORY TEST.  COMPLETED EMERGENCY GEAR EXTENSION CHECKLIST AND LIGHT CAME ON.  RESET EMERGENCY GEAR PNUEMATIC BOTTLE VALVE.  JACKED ACFT AND CYCLED GEAR SEVERAL TIMES TO BLEED HYDRAULIC SYSTEM LANDING GEAR OPERATION WAS FOUND TO BE SATISFACTORY.  VISUALLY INSPECTED FOR SECURITY AND RANG OUT RT GEAR DOWNLOCK SWITCH SR008 & UPLOCK S3 SWITCH, NO DISCREPANCIES WERE NOTED.  NO DISCREPANCY WAS NOTED WITH LANDING GEAR OPERATION AT THIS TIME.  ACCOMPLISHED IAW CE560XL MM 32-01-00.  SERVICED EMERGENCY GEAR AND BRAKE BOTTLE IAW CE560XL MM 12-13-01.
